# SDR SIMA20201103001

- Difficulty date: November 3, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,679 hours, 43,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AFT OVERWING EMERGENCY LIGHT INOPERABLE.  C/A: R & R RT SIDE AFT OVERWING EMERGENCY LIGHTBULB, IAW EMB 145 AMM 33-50-10.  OPERATIONS CHECK GOOD.
